Top
10
Doctor insights on: Mood Changes

Share
Dr. Caroline Cribari
342 doctors shared insights

Mood Changes (Overview)

Perhaps you are asking about severe and sudden changes in mood that do not correspond to the current situation? If so, this might indicate a mood or personality disorder.


1

1
Superdosing on vitamins for 2 months (via juicing). Can this cause mood changes, levelheadedness, increased bp?

Superdosing on vitamins for 2 months (via juicing). Can this cause mood changes, levelheadedness, increased bp?

Yes, see link below: & follow links from there to hypervitaminosis a, d. E. B6, b3. http://en.wikipedia.org/wiki/vitamin_poisoning strongly recommend backing off significantly from these vitamins, especially the fat-soluble ones (a, d, e). Consult a nutritionist or naturopathic physician as to appropriate amounts. Rda's can also be a guideline. ...Read more

See 1 more doctor answer
Dr. Caroline Cribari
342 doctors shared insights

Mood Changes (Overview)

Perhaps you are asking about severe and sudden changes in mood that do not correspond to the current situation? If so, this might indicate a mood or personality disorder.


2

2
What does it mean if my mood changes so dramatically depending on seasons?

What does it mean if my mood changes so dramatically depending on seasons?

SAD: Seasonal affective Disorder, or SAD, is a real depressive illness believe to be controlled by a lack if exposure to sunlight during the fall and winter months. There are actual natural light lamps you can sit in front if as therapy, that help to modify the effects, and quite impressively ...Read more

3

3
Question about mood changes. Is it the type of mood or amount of change that makes it bad?

Amount: More importantly, how do the changes negatively affect you, people around you, and things that you do every day. ...Read more

See 2 more doctor answers
5

5
Going through terrible family relation with spouse because of explosive behavior & mood changes.Help me cure of this havoc with any valuable advise pl?

Not sure if it is: You or your spouse with the explosive behavior ; mood changes. Note that you have anxiety ; depression. If you have the explosive behavior - then your symptoms are not adequately treated - let your psychiatrist know. If the behavior is on his part - give yourself permission to leave the situation before you feel endangered or unsafe. Set limits on what you are willing to tolerate. ...Read more

6

6
How can I get rid of the moodiness that comes with PMS without using drugs?

How can I get rid of the moodiness that comes with PMS without using drugs?

Change diet/exercise: Decrease intake of fats, salt and sugar during this time and increase intake of complex carbohydrates. Six small meals rather than 3 larger meals will keep your blood sugar level more consistent. Calcium 1200mg/d and magnesium each day may improve mood and decrease swelling. Avoid caffeine and alcohol. Aerobic exercise 30min/d. ...Read more

See 1 more doctor answer
7

7
I love everyone i see, i get sad when i see someone in paine, my mood changes to go with people's mood and that's effecting my life what should I do?

I love everyone i see, i get  sad when i see someone in paine, my mood changes to go with people's mood and that's effecting my life what should I do?

Acceptance: It's a truly wonderful strength to have the capacity to love and be loved. That first part of what you wrote is separate from the second part--about being overly sensitive/reactive to other people's pain and moods. This vulnerability, which interferes with your life, can be addressed in therapy or possibly by reading a psychological self-help book. Take good care of yourself and your moods! ...Read more

See 1 more doctor answer
8

8
I have been diagnosed with anxiety disorder, manic depression, & ptsd. Should l be very alarmed or afraid because my mood changes really quickly?

Well, all 3 of these: Disorders can impact your mood. See that you are on only atnidepressant medications. While these antidepressants are likely to help with anxiety/ ptsd- they may cause problems with your bipolar disorder. When faced with this situation, i usually try to have the person stabilized on either mood stabilizers or atypical antipsychotic medications before adding in an antidepressant. Are you being. ...Read more

9

9
If the Depo-Provera provera (medroxyprogesterone) (?) birth control is incorrectly injected will it still do its job or is there a risk of pregnancy. Recent mood changes/cravings

If the Depo-Provera provera (medroxyprogesterone) (?) birth control is incorrectly injected will it still do its job or is there a risk of pregnancy.  Recent mood changes/cravings

Depo provera (medroxyprogesterone): What does it mean by incorrectly injecting depo-provera? It's an intramuscular injection so i would think if it is injected in the muscle, it should work just fine. ...Read more

10

10
I have blanks in memory and mood changes?

I have blanks in memory and mood changes?

Consult: Consult with your primary care provider to rule out any medical conditions. If nothing shows up, considering meeting with a psychologist and/or psychiatrist. Try to monitor these symptoms, so you can provide a history to your providers. ...Read more

Dr. Lois Freisleben-Cook
1 doctor shared a insight

Mood (Definition)

Is how a patient says they feel, or how someone feels internally, versus how someone's mood appears, which is called "affect." if you say your mood is "happy, " and you appear to be so, we would say that your affect is congruent. If, however, you actually look really angry, we would say your mood is "happy" and ...Read more